MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BREAST LOCALIZATION WIRE

BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BREAST LOCALIZATION WIRE
Model Number 479201
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the one malfunction; therefore, a lot history review is currently being performed.The device was returned for evaluation and the company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes the one malfunction.A review of the reported information indicated that model 479201 breast localization wire allegedly experienced signal artifact.This information was received from one source.Of the one signal artifact, one involved a patient with no patient consequences.The patient information was not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided for the malfunction, and a lot history review was performed.The sample was returned for evaluation and images were provided for review.The company is still investigating the issue at this time.The device was labeled for single use.H10: g4 h11: b5 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes the one malfunction.A review of the reported information indicated that model 479201 breast localization wire allegedly experienced signal artifact.This information was received from one source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number was provided for the malfunction, and a lot history review was performed.The sample was returned for evaluation and images were provided for review.Based on the image review, the investigation is confirmed for the reported imaging artifact.Based upon the available information, the definitive root cause for this event is unknown.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GHIATAS LOCALIZATION WIRE
Common Device Name
BREAST LOCALIZATION WIRE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9607032
Report Number2020394-2020-00655
Device Sequence Number585031
Product Code GDF
UDI-Device Identifier00801741079931
UDI-Public(01)00801741079931
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number479201
Device Catalogue Number479201
Device Lot NumberREBW1089
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/31/2020
06/26/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date04/21/2020
07/09/2020
Patient Sequence Number1